MAUDE Adverse Event Report: TERUMO CORPORATION GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number CG412
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of peripheral arterial disease and recent gangrene of bilateral lower extremities.Procedure: aortogram and angioplasty of the left common iliac artery and external iliac artery with a 6 mm x 100 mm drug-coated balloon, and angioplasty of the common femoral artery and superficial femoral artery with a 6 mm x 6 cm drug-coated balloon and mynx.Catheter broke into 2 pieces inside the patient.Surgeon successfully retrieved both pieces without known injury.Patient discharged the same day.

Brand Name
GLIDECATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key19201354
Report Number19201354
Device Sequence Number8143197
Product Code DQO
UDI-Device Identifier04987350772138
UDI-Public(01)04987350772138(17)250930(10)221017
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/11/2024
Report Date (Section F) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCG412
Device Catalogue NumberRF*ZM7410GA
Device Lot Number221017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Date Report Sent to FDA04/11/2024